# SDR UIEA2017060900991

- Difficulty date: June 6, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 88,936 hours, 15,369 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Motor
- Condition: Failed
- Location: Main Cargo Pdu
- Component: Pdu
- Component part number: 65B6210617
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR OF SMOKE IN THE FLIGHT DECK.  TROUBLESHOOTING SHOWED MAIN DECK CARGO PDU 9R MOTOR BURNED, TRIPPING THE CIRCUIT BREAKER. AND 10R OVERHEATED.  BOTH PDU'S REMOVED AND COVER PLATE INSTALLED.
